# SDR AALA20130112007

- Difficulty date: January 4, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 55,207 hours, 8,779 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON DAMAGED APPROXIMATELY 31 INCHES INBOARD OF NUMBER THREE WEIGHT TOWER.  APPLIED PERMANENT WET LAYUP REPAIR TO DAMAGED AREA PER SRM 51-70-17 AND EA COMP-57-027784.
